MathSciNet Relay Station
MathSciNet bibliographic data
MR687650 58F22 (54H20)
Block, Louis; Franke, John E. The chain recurrent set for maps of the interval. Proc. Amer. Math. Soc. 87 (1983), no. 4, 723–727.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement